按条件检索“246”条记录

已选条件: 数据来源: 万方 × 出版年: 2013 × 机构: 数学学院 × 机构: 信息科学与工程... ×
导出
  • 排序
  • 显示
1. 基于安全第一准则的养老金投资策略研究

作者:韩天宇[1];李漫雪[2]

作者机构:[韩天宇]中国海洋大学管理学院,山东青岛266000,中国.;[李漫雪]山东大学数学学院,山东济南250000,中国

来源:中国电子商务,Discovering Value,2013,Issue.20,152

资源类型:期刊论文

2. 基于宏基因组数据的微生物群落比较方法

作者:常秦;黎珊;

作者机构:[常秦;黎珊]山东大学数学学院

来源:科学技术与工程,Science Technology and Engineering,2013,Issue.09,2457-2464

资源类型:期刊论文

3. A converse comparison theorem for anticipated BSDEs and related non-linear expectations EI SCOPUS SCIE

作者:Zhe Yang;Robert J. Elliott

作者机构:[Yang, Z] School of Mathematics, Shandong University, Jinan 250100, China, Department of Mathematics and Statistics, University of Calgary, 2500 University Drive NW, Calgary, AB, T2N 1N4, Canada;[ Elliott, R.J] Haskayne School of Business, University of Calgary, 2500 University Drive NW, Calgary, AB, T2N 1N4, Canada, School of Mathematical Sciences, University of Adelaide, SA 5005, Australia

来源:Stochastic Processes and Their Applications: An Official Journal of the Bernoulli Society for Mathematical Statistics and Probability,STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2013,Vol.123,Issue.2,275-299

WOS被引数:4

资源类型:期刊论文

WOS:000313848700001

4. Equitable vertex arboricity of graphs SCOPUS SCIE

作者:Wu, J.-L.;Zhang, X.;Li, H.

作者机构:[Wu, J.-L] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhang, X] Department of Mathematics, Xidian University, Xi'an 710071, China;[ Li, H] School of Mathematics, Shandong University, Jinan 250100, China

来源:Discrete mathematics,DISCRETE MATHEMATICS,2013,Vol.313,Issue.23,2696-2701

WOS被引数:10

资源类型:期刊论文

WOS:000326133900004

5. Black-Litterman模型在中国养老金入市投资中的应用

作者:王海琳;

作者机构:[王海琳]山东大学数学学院

来源:时代金融,Times finance,2013,Issue.27,119-120

资源类型:期刊论文

6. Properties of some difference polynomials SCOPUS SCIE

作者:Liu, Y.;Yi, H.-X.

作者机构:[Liu, Y] Department of Mathematics, Shaoxing College of Arts and Sciences, Shaoxing, Zhejiang 312000, China, Department of Physics and Mathematics, Joensuu Campus, University of Eastern Finland, P. O. Box 111, Joensuu FI-80101, Finland;[ Yi, H.-X] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Proceedings of the Japan Academy, Series A. Mathematical Sciences,PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES,2013,Vol.89,Issue.2,29-33

资源类型:期刊论文

WOS:000319482700003

7. Reconstruction of curves with minimal energy using a blending interpolator EI SCOPUS SCIE

作者:Sun, Q.;Bao, F.;Pan, J.;Duan, Q.

作者机构:[Sun, Q] School of Mathematics, Shandong University, Jinan, 250100, China;[ Bao, F] School of Mathematics, Shandong University, Jinan, 250100, China;[ Pan, J] Woman's Academy at Shandong, Jinan 250300, China;[ Duan, Q] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Mathematical Methods in the Applied Sciences,MATHEMATICAL METHODS IN THE APPLIED SCIENCES,2013,Vol.36,Issue.10,1301-1309

WOS被引数:1

资源类型:期刊论文

WOS:000320782600011

8. A Numerical Study on the Expanded Mixed Finite Element Method for the BBM Equation EI SCOPUS

作者:Na Li;Fuzheng Gao;Tiande Zhang

作者机构:[Li, N] School of Mathematics, Shandong University, Jinan 250100, China;[ Gao, F] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhang, T] School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of information and computational science,Journal of Information and Computational Science,2013,Vol.10,Issue.2,355-364

资源类型:期刊论文

9. The Linear Arboricity of Planar Graphs without 5-, 6-Cycles with Chords SCOPUS SCIE

作者:Chen, H.;Tan, X.;Wu, J.;Li, G.

作者机构:[Chen, H] School of Science, Shanghai Institute of Technology, Shanghai, 201418, China;[ Tan, X] School of Statistics and Mathematics, Shandong University of Finance, Jinan, 250014 Shandong, China;[ Wu, J] School of Mathematics, Shandong University, Jinan, 250100 Shandong, China;[ Li, G] School of Mathematics, Shandong University, Jinan, 250100 Shandong, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2013,Vol.29,Issue.3,373-385

WOS被引数:2

资源类型:期刊论文

WOS:000318875700007

10. A new bivariate interpolation by rational triangular patch SCOPUS SCIE

作者:Sun, Q.;Bao, F.;Zhang, Y.;Duan, Q.

作者机构:[Sun, Q] School of Mathematics, Shandong University, Jinan, 250100, China;[ Bao, F] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zhang, Y] School Computer Sciences and Technology, Shandong Economic University, Jinan, 250014, China;[ Duan, Q] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of computational analysis and applications,JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS,2013,Vol.15,Issue.4,633-646

资源类型:期刊论文

WOS:000315700300004

11. 关于福岛核污染废水对于海洋环境的影响评估

作者:杨帆;田雪;丁硕;

作者机构:[杨帆;田雪;丁硕]山东大学数学学院

来源:黑龙江科技信息,Heilongjiang Science and Technology Information,2013,Issue.16,142+137

资源类型:期刊论文

12. Some properties of coupled-expanding maps in compact sets SCOPUS SCIE

作者:Zhang, X.;Shi, Y.;Chen, G.

作者机构:[Zhang, X] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Shi, Y] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Chen, G] Department of Electronic Engineering, City University of Hong Kong, Hong Kong SAR, China

来源:Proceedings of the American Mathematical Society,PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2013,Vol.141,Issue.2,585-595

WOS被引数:5

资源类型:期刊论文

WOS:000326515600023

13. Stochastic optimal control problems under G-expectation EI SCOPUS SCIE

作者:Defei Zhang

作者机构:[Zhang, D] School of Mathematics, Shandong University, Jinan 250100, China, School of Mathematics, Honghe University, Mengzi 661100, China

来源:Optimal Control Applications and Methods,OPTIMAL CONTROL APPLICATIONS & METHODS,2013,Vol.34,Issue.1,96-110

WOS被引数:4

资源类型:期刊论文

WOS:000313728900007

14. A new weighted upwind finite volume element method based on non-standard covolume for time-dependent convection-diffusion problems EI SCOPUS SCIE

作者:Fuzheng Gao;Dong Liang

作者机构:[Gao, F] School of Mathematics, Shandong University, Jinan 250100, Shandong, China;[ Liang, D] Department of Mathematics and Statistics, York University, 4700 Keele Street, Toronto, ON M3J 1P3, Canada

来源:International Journal for Numerical Methods in Fluids,INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS,2013,Vol.73,Issue.11,953-975

WOS被引数:1

资源类型:期刊论文

WOS:000326505000002

15. The ternary Goldbach-Vinogradov theorem with almost equal primes from the Beatty sequence SCOPUS SCIE

作者:Lü, G.;Sun, H.

作者机构:[Lü, G] Department of Mathematics, Shandong University, Jinan Shandong, 250100, China;[ Sun, H] School of Mathematics and Statistics, Shandong University at Weihai, Weihai Shandong, 264209, China

来源:The Ramanujan journal,RAMANUJAN JOURNAL,2013,Vol.30,Issue.2,153-161

WOS被引数:2

资源类型:期刊论文

WOS:000316364700001

16. BSDEs with regime switching: Weak convergence and applications SCOPUS SCIE

作者:Tao, R.;Wu, Z.;Zhang, Q.

作者机构:[Tao, R] School of Mathematics, Shandong University, 27 Shanda Nanlu, 250100 Jinan, China;[ Wu, Z] School of Mathematics, Shandong University, 27 Shanda Nanlu, 250100 Jinan, China;[ Zhang, Q] Department of Mathematics, University of Georgia, Athens GA 30602, United States

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2013,Vol.407,Issue.1,97-111

WOS被引数:7

资源类型:期刊论文

WOS:000320423000008

17. Neighborhood Unions for the Existence of Disjoint Chorded Cycles in Graphs SCOPUS SCIE

作者:Gao, Y.;Li, G.;Yan, J.

作者机构:[Gao, Y] School of Mathematics and Computer Science, Ningxia University, Ningxia, 750021, China;[ Li, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Yan, J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2013,Vol.29,Issue.5,1337-1345

WOS被引数:2

资源类型:期刊论文

WOS:000323374100015

18. Mean-field backward stochastic volterra integral equations SCOPUS SCIE

作者:Shi, Y.;Wang, T.;Yong, J.

作者机构:[Shi, Y] Institute for Financial Studies, School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, T] Institute for Financial Studies, School of Mathematics, Shandong University, Jinan, 250100, China;[ Yong, J] Department of Mathematics, University of Central Florida, Orlando, FL 32816, United States

来源:Discrete and continuous dynamical systems, Series B,DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2013,Vol.18,Issue.7,1929-1967

WOS被引数:7

资源类型:期刊论文

WOS:000319859800011

19. ON THE PATHWISE UNIQUENESS OF STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS WITH NON-LIPSCHITZ COEFFICIENTS SCOPUS SCIE

作者:DEFEI ZHANG;PING HE

作者机构:[Zhang, D] Department of Mathematics, Honghe University, Mengzi 661199, China, Department of Mathematics, Shandong University, Jinan 250100, China;[ He, P] Department of Mathematics, Honghe University, Mengzi 661199, China

来源:The Rocky Mountain journal of mathematics,ROCKY MOUNTAIN JOURNAL OF MATHEMATICS,2013,Vol.43,Issue.5,1739-1746

资源类型:期刊论文

WOS:000326264000018

20. RESEARCH PAPER UNIQUE POSITIVE SOLUTION FOR A FRACTIONAL BOUNDARY VALUE PROBLEM SCOPUS SCIE

作者:Keyu Zhang;Jiafa Xu

作者机构:[Zhang, K] Department of Mathematics, Qilu Normal University, Jinan 250013, Shandong, China;[ Xu, J] School of Mathematics, Shandong University, Jinan 250100, Shandong, China

来源:Fractional Calculus and Applied Analysis,FRACTIONAL CALCULUS AND APPLIED ANALYSIS,2013,Vol.16,Issue.4,937-948

WOS被引数:6

资源类型:期刊论文

WOS:000326635600011

共 13 页, 246 条记录

TOP